Alert archive / Oregon / Red Flag Warnings in 2016
Red Flag Warning 5, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Aug 1, 2016, 2:36 PM PDT for Modoc County, California; Harney County, Klamath County, Lake County, Oregon. It took effect at Aug 2, 2016, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2016, 2:36 PM PDT (21:36 UTC)
- In effect from
- Aug 2, 2016, 12:00 PM PDT
- Expired
- Aug 2, 2016, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Harney County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 194 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364 WWUS86 KMFR 012136 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 236 PM PDT MON AUG 1 2016 DEFAULT OVERVIEW SECTION CAZ285-ORZ624-021145- /O.UPG.KMFR.FW.A.0004.160802T1900Z-160803T0400Z/ /O.NEW.KMFR.FW.W.0005.160802T1900Z-160803T0400Z/ /O.CON.KMFR.FW.W.0004.000000T0000Z-160802T0400Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 236 PM PDT MON AUG 1 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 285 AND 624... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 285 AND 624... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * IMPACTS: GUSTY WINDS, POOR RELATIVE HUMIDITY RECOVERY, AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * AFFECTED AREA: IN NORTHERN CA FIRE ZONE....285. IN SOUTH CENTRAL OR FIRE ZONE....624. * WIND: WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY: 7 TO 15 PERCENT. * HAINES INDEX: 5 (MODERATE). * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. * ONE LESS SPARK...ONE LESS WILDFIRE. * COUNTIES AFFECTED: IN NORTHERN CA...MODOC. IN SOUTH CENTRAL OR...KLAMATH...LAKE. * HUMIDITY: AS LOW AS 10 PERCENT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. * ONE LESS SPARK...ONE LESS WILDFIRE. && $$ ORZ625-021145- /O.UPG.KMFR.FW.A.0004.160802T1900Z-160803T0400Z/ /O.NEW.KMFR.FW.W.0005.160802T1900Z-160803T0400Z/ SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 236 PM PDT MON AUG 1 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 625... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * IMPACTS: EAST WINDS, POOR RELATIVE HUMIDITY RECOVERY, AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * AFFECTED AREA: IN SOUTH CENTRAL OR...FIRE WEATHER ZONE 625. * COUNTIES AFFECTED: IN SOUTH CENTRAL OR...HARNEY...LAKE. * WIND: WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY: AS LOW AS 9 PERCENT. * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATEST FORECASTS AND POSSIBLE RED FLAG WARNINGS. * ONE LESS SPARK...ONE LESS WILDFIRE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATEST FORECASTS AND POSSIBLE RED FLAG WARNINGS. * ONE LESS SPARK...ONE LESS WILDFIRE. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
008 WWUS86 KMFR 012139 CCA RFWMFR URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 239 PM PDT MON AUG 1 2016 ...GUSTY WINDS WITH VERY LOW HUMIDITY ACROSS PORTIONS OF THE EAST SIDE TODAY AND TUESDAY AFTERNOON AND EVENING... AN APPROACHING UPPER LEVEL TROUGH AND A VERY DRY AIR MASS IN PLACE WILL COMBINE TO RESULT IN VERY LOW RELATIVE HUMIDITIES AND GUSTY WINDS THIS AFTERNOON INTO THE EVENING. THIS IS LIKELY TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF BOTH FIRE WEATHER ZONES 624 AND 285 THIS AFTERNOON AND EVENING. EVEN STRONGER WINDS...WITH CONTINUED LOW HUMIDITIES...ARE EXPECTED TUESDAY AFTERNOON AND EVENING FOR FIRE WEATHER ZONES 624...625...AND 285. CAZ285-ORZ624-020945- /O.UPG.KMFR.FW.A.0004.160802T1900Z-160803T0400Z/ /O.NEW.KMFR.FW.W.0005.160802T1900Z-160803T0400Z/ /O.CON.KMFR.FW.W.0004.000000T0000Z-160802T0400Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 239 PM PDT MON AUG 1 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 285 AND 624... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 285 AND 624... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * IMPACTS: GUSTY WINDS, POOR RELATIVE HUMIDITY RECOVERY, AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * AFFECTED AREA: IN NORTHERN CA FIRE ZONE....285. IN SOUTH CENTRAL OR FIRE ZONE....624. * WIND: WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY: 7 TO 15 PERCENT. * HAINES INDEX: 5 (MODERATE). * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. * ONE LESS SPARK...ONE LESS WILDFIRE. * COUNTIES AFFECTED: IN NORTHERN CA...MODOC. IN SOUTH CENTRAL OR...KLAMATH...LAKE. * HUMIDITY: AS LOW AS 10 PERCENT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. * ONE LESS SPARK...ONE LESS WILDFIRE. && $$ ORZ625-020945- /O.UPG.KMFR.FW.A.0004.160802T1900Z-160803T0400Z/ /O.COR.KMFR.FW.W.0005.160802T1900Z-160803T0400Z/ SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 239 PM PDT MON AUG 1 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 625... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * IMPACTS: GUSTY WINDS, POOR RELATIVE HUMIDITY RECOVERY, AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * AFFECTED AREA: IN SOUTH CENTRAL OR...FIRE WEATHER ZONE 625. * COUNTIES AFFECTED: IN SOUTH CENTRAL OR...HARNEY...LAKE. * WIND: WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY: AS LOW AS 9 PERCENT. * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATEST FORECASTS AND POSSIBLE RED FLAG WARNINGS. * ONE LESS SPARK...ONE LESS WILDFIRE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATEST FORECASTS AND POSSIBLE RED FLAG WARNINGS. * ONE LESS SPARK...ONE LESS WILDFIRE. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
811 WWUS86 KMFR 020446 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 946 PM PDT MON AUG 1 2016 ...GUSTY WINDS WITH LOW HUMIDITY ACROSS MUCH OF THE EAST SIDE TUESDAY AFTERNOON AND EVENING... AN APPROACHING UPPER LEVEL TROUGH AND A VERY DRY AIR MASS IN PLACE WILL COMBINE TO RESULT IN VERY LOW RELATIVE HUMIDITIES AND GUSTY WINDS TUESDAY AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE, THEREFORE, EXPECTED FOR PORTIONS OF FIRE WEATHER ZONES 624, 625, AND 285. CAZ285-ORZ624-625-021400- /O.CON.KMFR.FW.W.0005.160802T1900Z-160803T0400Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 946 PM PDT MON AUG 1 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 285 IN CALIFORNIA AND FIRE WEATHER ZONES 624 AND 625 IN OREGON... * IMPACTS: GUSTY WINDS, POOR RELATIVE HUMIDITY RECOVERY, AND HIGH FIRE DANGER WILL LIKELY CONTRIBUTE TO A SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * AFFECTED AREA: IN NORTHERN CA FIRE ZONE....285. IN SOUTH CENTRAL OR FIRE ZONES....624 AND 625. * COUNTIES AFFECTED: - IN NORTHEASTERN CA...MODOC - IN SOUTH CENTRAL OREGON...KLAMATH, LAKE, AND HARNEY. * WIND: WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY: 7 TO 15 PERCENT. * HAINES INDEX: 5 (MODERATE). * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. * ONE LESS SPARK...ONE LESS WILDFIRE. && $$ BTL VISIT US AT WWW.WEATHER.GOV/MEDFORD
886 WWUS86 KMFR 020937 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 237 AM PDT TUE AUG 2 2016 ...GUSTY WINDS WITH LOW HUMIDITY ACROSS MUCH OF THE EAST SIDE THIS AFTERNOON AND EVENING... .A POTENT UPPER LEVEL TROUGH AND A VERY DRY AIR MASS IN PLACE WILL COMBINE TO RESULT IN GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES THIS AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR PORTIONS OF FIRE WEATHER ZONES 624, 625, AND 285. CAZ285-ORZ624-625-030400- /O.CON.KMFR.FW.W.0005.160802T1900Z-160803T0400Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 237 AM PDT TUE AUG 2 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 285 IN CALIFORNIA AND FIRE WEATHER ZONES 624 AND 625 IN OREGON... * IMPACTS: GUSTY WINDS, LOW RELATIVE HUMIDITIES AND HIGH FIRE DANGER WILL CONTRIBUTE TO SIGNIFICANT SPREAD OF NEW AND EXISTING FIRES. * AREAS AFFECTED: - IN NORTHERN CA FIRE ZONE...285. - IN SOUTH CENTRAL OR FIRE ZONES...624...625. * COUNTIES AFFECTED: - IN NORTHERN CA...MODOC. - IN SOUTH CENTRAL OR...HARNEY...KLAMATH...LAKE. * WIND: WEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY: 6 TO 14 PERCENT. * HAINES INDEX: 5 (MODERATE). * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. * ONE LESS SPARK...ONE LESS WILDFIRE. && $$ MAS VISIT US AT WWW.WEATHER.GOV/MEDFORD
735 WWUS86 KMFR 030351 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 851 PM PDT TUE AUG 2 2016 CAZ285-ORZ624-625-030500- /O.EXP.KMFR.FW.W.0005.000000T0000Z-160803T0400Z/ MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY- KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 851 PM PDT TUE AUG 2 2016 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 285...624 AND 625... HUMIDITIES ARE RISING AND WINDS ARE DIMINISHING. $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 1, 2:30 PM PDT, 6 minutes earlier.
Area forecast discussion, Aug 1, 2:30 PM PDT, 6 minutes before
Area Forecast Discussion
National Weather Service Medford OR
230 PM PDT MON AUG 1 2016
.DISCUSSION...A rather quiet weather pattern is in the works for
most of the week. Skies will remain clear through this evening for
most of the area. A few cumulus could develop over the Marble
Mountains and Medicine Bow peak, but that's it. An upper low just
west of northern Vancouver Island will move southeast and swing
through Washington State over the next 24-36 hours. The main
effect will be gusty winds along and east of the Cascades along
with low relative humidity which could reach red flag warning
criteria. More on this will be addressed in the fire weather
discussion below. Meanwhile onshore flow will increase along the
coast and the marine layer could be deep enough to squeeze out
patchy drizzle from about Cape Blanco north. Not confident we'll
get anything, so we'll go with just a slight chance. Also max
temperatures will be between 5-7 degrees cooler than today for
interior locations. Tuesday will be the coolest day of the week,
then max temperatures will rebound to above normal averages
Wednesday through the end of the week.
The upper low will move east along Southern Alberta/northern
Montana Wednesday, but we'll have weak troughiness over the area.
At the surface, a thermal trough will once again set up along the
coast bringing light to moderate offshore flow, especially for the
mid slopes and ridges in Curry and western Siskiyou County.
Thursday through Friday, another upper low may follow a similar
path to the one tonight through Tuesday. However the difference is
the models have another, but weaker upper low that will be off the
California Coast which is expected to move inland and bring
increasing mid level moisture in northern Cal and parts of
Southern oregon. Right now the models do not show much of any
instability Thursday, but it does show increasing mid level
moisture (mainly around 500mb) in the afternoon. Given the
position of the upper low and weak shortwaves moving northeast
ahead if it would not be surprised if the models may be
underestimating the amount of moisture and instability and both
will trend higher in the days to come. With that said, we'll keep
it dry, but this may change. Instability, mid level moisture and a
slightly stronger trigger will be present on Friday. Therefore
we'll keep at least a slight chance of thunderstorms in the
forecast.
Not confident about thunderstorms or the lack thereof on
Saturday, so did not make any changes to the forecast. The models
are in general agreement showing another weak upper low/trough
approaching northern Cal Saturday afternoon, but they differ on
the strength. It's still several days out, so the models solutions
and or details are likely to change. -Petrucelli
&&
.AVIATION...01/18Z TAF cycle...IFR conditions are mostly burnt off
in the Coquille Valley this morning, but will return this evening.
Elsewhere, VFR conditions are expected with gusty afternoon and
evening winds, especially along and near the coast and east of the
Cascades. This evening, models suggest a larger area of MVFR
ceilings pushing into the coast from the offshore waters and are
expected to spill over into the Umpqua basin by the morning. Sven
&&
.MARINE...Updated 1000 AM PDT, Monday, 1 Aug 2016...A thermal trough
along the coast and high pressure offshore will continue to produce
moderate to strong north winds and steep to very steep wind driven
seas through this evening. Expect an area of gales south of Gold
Beach beyond 10NM from shore...then winds lower briefly below gales
tonight then rise again Tuesday afternoon and evening in a similar
area. Additional gales are possible later in the week through
Thursday for areas south of Cape Blanco with small craft winds and
steep seas possible from Cape Blanco northward. There is no end in
sight for this persistent thermal trough pattern that features gusty
north winds, especially south of Cape Blanco. -Sven
&&
.FIRE WEATHER...Updated 200 PM PDT Monday, 1 August 2016...An
upper level trough and a very dry airmass in place will combine to
result in very low relative humidities and gusty winds this
afternoon and Tuesday afternoon across southeastern portions of the
area. Winds will be strongest in Fire zone 285 in California, and in
FZ624 in oregon today. On Tuesday the gusty winds will spread east
across into central Oregon and have added FZ625 to the Red Flag
Warning that has replaced the watch for Tuesday.
Another aspect of the forecast that is important to fire weather
interests is the very dry air moving across the upper slopes and
ridges through Wednesday night, resulting in moderate to locally
poor relative humidity recoveries. Tuesday night into Wednesday
morning could feature the lowest humidities and strongest northeast
winds towards the coast and in Western Siskiyou County high terrain.
Friday through Monday area of low pressure from the southwest could
bring thunderstorms, mainly from the Cascades and Marble Mountains
eastward. -Sven
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning until 9 PM PDT this evening for ORZ624.
Red Flag Warning from noon to 9 PM PDT Tuesday for ORZ624-625.
CA...Red Flag Warning until 9 PM PDT this evening for CAZ285.
Red Flag Warning from noon to 9 PM PDT Tuesday for CAZ285.
Pacific Coastal Waters...Small Craft Advisory until 11 PM PDT this evening for
PZZ350-370.
Small Craft Advisory until 5 AM PDT Wednesday for PZZ356-376.
Hazardous Seas Warning until 11 PM PDT this evening for PZZ356.
Gale Warning until 11 PM PDT this evening for PZZ376.
Gale Warning from 2 PM Tuesday to 5 AM PDT Wednesday for PZZ376.
Hazardous Seas Warning until 2 PM PDT Tuesday for PZZ376.
MAP/MAP/MAPNearby
Red Flag Warnings in Oregon, 2016Red Flag Warnings in California, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.